Welcome to ehealthforum,
Hormonal birth control pills can affect the hormonal pattern thereby causing alterations in the vaginal discharge. The white discharge could be due to changed hormonal status. If it is associated with other symptoms like itching, change in smell, burning etc, then it could also be suggestive of possibility of vaginal infection. Visit your doctor/gynecologist for further examination and investigations to look for the underlying cause. Get started on appropriate treatment as indicated. Drink plenty of water. Avoid vaginal douching, use of harsh soap or perfumes in the area. Use loose cotton undergarments and avoid tight fitting clothes. If infective cause is detected, and if you are sexually active, get your partner also treated simultaneously to prevent re-infection and avoid having unprotected intercourse while both of you are on treatment course.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.